# SDR R61A202001220049

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 7,097 hours, 4,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LH WINGTIP FRONT SPAR CRACKED. REMOVED AND REPLACED WINGTIP IAW 170EO-57-30-0000_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
